HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Book sections

On the Efficiency of Mathematics in Intrusion Detection: The NetEntropy Case

Document type :
Book sections
Complete list of metadata

https://hal.inria.fr/hal-03189926
Contributor : Jean Goubault-Larrecq Connect in order to contact the contributor
Submitted on : Monday, April 5, 2021 - 3:13:24 PM
Last modification on : Tuesday, December 14, 2021 - 3:53:22 AM

Identifiers

Citation

Jean Goubault-Larrecq, Julien Olivain. On the Efficiency of Mathematics in Intrusion Detection: The NetEntropy Case. Revised Selected Papers of the 6th International Symposium on Foundations and Practice of Security (FPS'13), volume 8352 of Lecture Notes in Computer Science, pages 3--16, La Rochelle, France, October 2013. Springer., pp.3-16, 2014, ⟨10.1007/978-3-319-05302-8_1⟩. ⟨hal-03189926⟩

Share

Metrics

Record views

16